# SDR 99ZZZX2040

- Difficulty date: April 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N564BR
- Make and model: Braero HS125700A
- Aircraft serial: 257122
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Corroded
- Location: Hydraulic System
- Component: Dunlop
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HEAVY CORROSION OF FLEX HYDRAULIC HOSES ON AIR FRAME.  THIS CORROSION IS NOT VISIBLE DUE TO PLASTIC INSULATION COVERING THE HOSE ASSY.
